MathSciNet Relay Station
MathSciNet bibliographic data
MR1155597 (93e:11007) 11A15 (11L99)
Helou, Charles Quintic reciprocity. Proc. Amer. Math. Soc. 117 (1993), no. 4, 877–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement